# SDR CALA2013081390403

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 54,923 hours, 6,840 cycles
- Engine: Pwa PW40903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Out Of Position
- Location: Rt Flaperon Otbd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAPERON OTBD LOWER SEAL MISSING APPROX 2 FEET OF SEAL.  PLACARDED IAW CDL 57DZ. FOUND SEAL MIGRATED FWD, REPOSITIONED AND SECURED SEAL.
